Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 225

All articles in this issue are freely accessible.

Normally flat deformations
Bruce Bennett.
Trans. Amer. Math. Soc. 225 (1977), 1-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498555
The classification of stunted projective spaces by stable homotopy type
S. Feder and S. Gitler.
Trans. Amer. Math. Soc. 225 (1977), 59-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423338
On the bordism of almost free $Z_{2k}$ actions
R. Paul Beem.
Trans. Amer. Math. Soc. 225 (1977), 83-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425991
Free $S^{3}$-actions on $2$-connected nine-manifolds
Richard I. Resch.
Trans. Amer. Math. Soc. 225 (1977), 107-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426004
Strong differentiability properties of Bessel potentials
Daniel J. Deignan and William P. Ziemer.
Trans. Amer. Math. Soc. 225 (1977), 113-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422645
On bounded univalent functions whose ranges contain a fixed disk
Roger W. Barnard.
Trans. Amer. Math. Soc. 225 (1977), 123-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422599
A singular semilinear equation in $L^{1}(R)$
Michael G. Crandall and Lawrence C. Evans.
Trans. Amer. Math. Soc. 225 (1977), 145-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0477240
Critical groups having central monoliths of a nilpotent by abelian product variety of groups
James J. Woeppel.
Trans. Amer. Math. Soc. 225 (1977), 155-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424942
Homomorphisms of integral domains of characteristic zero
E. Fried and J. Sichler.
Trans. Amer. Math. Soc. 225 (1977), 163-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422382
Balayage in Fourier transforms: general results, perturbation, and balayage with sparse frequencies
George S. Shapiro.
Trans. Amer. Math. Soc. 225 (1977), 183-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425510
Lebesgue summability of double trigonometric series
M. J. Kohn.
Trans. Amer. Math. Soc. 225 (1977), 199-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425505
Completely unstable flows on $2$-manifolds
Dean A. Neumann.
Trans. Amer. Math. Soc. 225 (1977), 211-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448440
Stability in Witt rings
Thomas C. Craven.
Trans. Amer. Math. Soc. 225 (1977), 227-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424800
On the sequence space $l_{(p_{n})}$ and $𝜆_{(p_{n})},$ $0<p_{n}≤1$
S. A. Schonefeld and W. J. Stiles.
Trans. Amer. Math. Soc. 225 (1977), 243-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448027
Weierstrass normal forms and invariants of elliptic surfaces
Arnold Kas.
Trans. Amer. Math. Soc. 225 (1977), 259-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422285
On subcategories of TOP
S. P. Franklin, D. J. Lutzer and B. V. S. Thomas.
Trans. Amer. Math. Soc. 225 (1977), 267-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425894
Sums of solid $n$-spheres
Lois M. Broussard.
Trans. Amer. Math. Soc. 225 (1977), 279-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433458
Cluster values of bounded analytic functions
T. W. Gamelin.
Trans. Amer. Math. Soc. 225 (1977), 295-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438133
A general extremal problem for the class of close-to-convex functions
John G. Milcetich.
Trans. Amer. Math. Soc. 225 (1977), 307-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0507714
End extensions, conservative extensions, and the Rudin-Frolík ordering
Andreas Blass.
Trans. Amer. Math. Soc. 225 (1977), 325-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424556
Spectral geometry of symmetric spaces
Peter B. Gilkey.
Trans. Amer. Math. Soc. 225 (1977), 341-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423258
Limit theorems for convolution iterates of a probability measure on completely simple or compact semigroups
A. Mukherjea.
Trans. Amer. Math. Soc. 225 (1977), 355-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423458